# SDR SWIA202054674

- Difficulty date: November 3, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Wng-Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT WING TO FUSELAGE FAIRING SUPPORT STRUCTURES LT ANGLE AND RT ANGLE AT FS 939 HAVE MULTIPLE SPOTS OF CORROSION.  C-CHECK RO 12/14/2020.  REMOVED AND REPLACED WITH NEW LT & RT ANGLES ON THE AFT WING TO FUSELAGE FAIRING SUPPORT STRUCTURES AT FS 939, REF CRJ-700 SRM.
